# SDR SWIA202164480

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO MACHINED BRACKET LOCATED BETWEEN STGR 23L Â€“ 22L, FS 533.00   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED BRACKET AT FS 533 STGR 23L-22L REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV AD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
